# SDR IPXA2016050703008

- Difficulty date: April 25, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557637700000
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, BULK CARGO PIT 2ND LT SIDEWALL SLANT PANEL HAS A LARGE DENT AFT PART OF PANEL REMOVED.  REPAIRED IAW EO A300-5320-42722-E INSTALLED IAW AMM 25-55-10.
